TRAVELLING WAVES OF A REACTION-DIFFUSION MODEL FOR THE ACIDIC NITRATE-FERROIN REACTION

被引:5
|
作者
Fu, Sheng-Chen [1 ]
机构
[1] Natl Chengchi Univ, Dept Math Sci, Taipei 116, Taiwan
来源
关键词
Reaction-diffusion system; travelling wave; acidic nitrate-ferroin reaction;
D O I
10.3934/dcdsb.2011.16.189
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we consider a reaction-diffusion system which describes the acidic nitrate-ferroin reaction. We first show that there exists a minimum speed travelling wave solution. Then some estimates of the minimum speed(s) are derived. Finally, we find that the set of admissible wave speed is [c(min), infinity) under certain condition.
引用
收藏
页码:189 / 196
页数:8
相关论文
共 50 条
  • [41] Shock-fronted travelling waves in a reaction-diffusion model with nonlinear forward-backward-forward diffusion
    Li, Yifei
    van Heijster, Peter
    Simpson, Matthew J.
    Wechselberger, Martin
    [J]. PHYSICA D-NONLINEAR PHENOMENA, 2021, 423
  • [42] Reaction-diffusion waves in biology
    Volpert, V.
    Petrovskii, S.
    [J]. PHYSICS OF LIFE REVIEWS, 2009, 6 (04) : 267 - 310
  • [43] Flames and reaction-diffusion waves
    Clavin, P.
    [J]. Materials Science Forum, 1994, 155-5 : 445 - 446
  • [44] Periodic travelling waves in cyclic populations: field studies and reaction-diffusion models
    Sherratt, Jonathan A.
    Smith, Matthew J.
    [J]. JOURNAL OF THE ROYAL SOCIETY INTERFACE, 2008, 5 (22) : 483 - 505
  • [45] Gradient estimates and the smooth convergence of approximate travelling waves for reaction-diffusion equations
    Li, XM
    Zhao, HZ
    [J]. NONLINEARITY, 1996, 9 (02) : 459 - 477
  • [46] The effects of obstacle size on periodic travelling waves in oscillatory reaction-diffusion equations
    Smith, Matthew J.
    Sherratt, Jonathan A.
    Armstrong, Nicola J.
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2008, 464 (2090): : 365 - 390
  • [47] NUMERICAL STUDY OF TRAVELLING WAVES IN A REACTION-DIFFUSION SYSTEM: RESPONSE TO A SPATIOTEMPORAL FORCING
    Almirantis, Y.
    Kaufman, M.
    [J]. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 1992, 2 (01): : 51 - 60
  • [48] Stability of travelling waves for degenerate reaction-diffusion equations of KPP-type
    Biró, Z
    [J]. ADVANCED NONLINEAR STUDIES, 2002, 2 (04) : 357 - 371
  • [49] Stability of planar travelling waves for bistable reaction-diffusion equations in multiple dimensions
    Zeng, Huihui
    [J]. APPLICABLE ANALYSIS, 2014, 93 (03) : 653 - 664
  • [50] Travelling wave solutions for reaction-diffusion equations
    Li, ZY
    Wang, MX
    Wu, YP
    Ye, QX
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1997, 30 (06) : 3417 - 3426